Posted by Treasure Joy on February 27, 2003, at 20:12:33
In reply to Re: 4 weeks and one day on lexapro, posted by Hope Elisabeth on February 27, 2003, at 11:37:37
> > I feel better than I've felt in four years. But I also just had a chronically infected gallbladder removed. Also, because of dizziness and jerking in my sleep I've decreased the dosage. I've also noticed decreased sexual sensitivity which is very distubing to me. It has been 3 weeks since I started diminishing the dosage and I'm starting to feel the depression return--I hate that. My doctor told me I would have less side effects than any other med I been on like Depakote and lithium and klonapin. I was really happy about being myself again--happy about life, starting to set goals, getting up and staying up active every day, looking forward to getting back to work and going to school. I was taking only 10mg daily. Perhaps 5mg will be better. I wish there were something that wouldn't effect me sexually. I'm female.